Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015
On (r*g*)* Closed Sets in Topological Spaces
N. Meenakumari | T. Indira
Abstract: The aim of this paper is to introduce a new class of sets namely (r*g*) * closed sets in topological spaces. This class was obtained by generalizing closed sets via r*g* open sets which was introduced by N. Meenakumari and T. Indira . This new class falls strictly between the class of closed sets and rg closed sets.
Keywords: r*g* * closed sets r*g* * open sets
Edition: Volume 4 Issue 12, December 2015,
Pages: 297 - 302
How to Cite this Article?
N. Meenakumari, T. Indira, "On (r*g*)* Closed Sets in Topological Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 12, December 2015, pp. 297-302, https://www.ijsr.net/get_abstract.php?paper_id=NOV151838
How to Share this Article?
Similar Articles with Keyword 'rg'
Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model
Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure